# SDR CA140922012

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 32,692 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Knee
- Part number: 508103237
- Condition: Broken
- Location: Mlg
- Part time: 3,047 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TOUCHDOWN THE PILOTS FELT A VIBRATION AND THE AIRCRAFT WANTING TO TURN TO THE RIGHT. AIRCRAFT STOPPED THEN TAXIED TO THE RAMP AND IT WAS FOUND THAT THE RIGHT HAND MAIN LANDING GEAR UPPER TORQUE LINK WAS FOUND BROKEN OFF (SEE PIC) THE TORQUE LINK WAS REPLACED, AIRCRAFT INSPECTED AND RETURNED TO SERVICE. IT WAS FOUND THAT THE BEECHCRAFT PHASE INSPECTION DID NOT HAVE A DETAILED INSPECTION FOR THE TORQUE LINKS BEING WORN OR NEEDING SHIMS. THE INSPECTION WAS ADDED TO THE PHASE 2 AND 4 INSPECTIONS.
